RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1984, Volume 39, Issue 5(239), Pages 209–224 (Mi umn2489)  

This article is cited in 10 scientific papers (total in 10 papers)

Soft maps of manifolds

E. V. Shchepin


Full text: PDF file (1311 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1984, 39:5, 251–270

Bibliographic databases:

UDC: 513.83
MSC: 54C05, 54E35
Received: 12.05.1984

Citation: E. V. Shchepin, “Soft maps of manifolds”, Uspekhi Mat. Nauk, 39:5(239) (1984), 209–224; Russian Math. Surveys, 39:5 (1984), 251–270

Citation in format AMSBIB
\Bibitem{Shc84}
\by E.~V.~Shchepin
\paper Soft maps of~manifolds
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 5(239)
\pages 209--224
\mathnet{http://mi.mathnet.ru/umn2489}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=764015}
\zmath{https://zbmath.org/?q=an:0568.57012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39..251S}
\transl
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 5
\pages 251--270
\crossref{https://doi.org/10.1070/RM1984v039n05ABEH004081}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984APH3500011}


Linking options:
  • http://mi.mathnet.ru/eng/umn2489
  • http://mi.mathnet.ru/eng/umn/v39/i5/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Dranishnikov, “Absolute extensors in dimension $n$ and dimension-raising $n$-soft maps”, Russian Math. Surveys, 39:5 (1984), 63–111  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. N. L. Koval', “On upper and lower approximative liftings”, Russian Math. Surveys, 40:6 (1985), 129–130  mathnet  crossref  mathscinet  zmath  adsnasa
    3. V. V. Fedorchuk, “Soft maps, multi-valued retractions, and functors”, Russian Math. Surveys, 41:6 (1986), 149–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. Ch. Chigogidze, “Compacta lying in the $n$-dimensional universal Menger compactum and having homeomorphic complements in it”, Math. USSR-Sb., 61:2 (1988), 471–484  mathnet  crossref  mathscinet  zmath
    5. L. G. Zerkalov, “Shape soft and shape locally soft maps”, Russian Math. Surveys, 42:4 (1987), 149–150  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. Alexander I. Bykov, Leonid G. Zerkalov, “Cotelescopes and approximate lifting properties in shape theory”, Topology and its Applications, 73:3 (1996), 197  crossref
    7. A. Chigogidze, K. Kawamura, E.D. Tymchatyn, “Nöbeling spaces and pseudo-interiors of Menger compacta”, Topology and its Applications, 68:1 (1996), 33  crossref
    8. Malesic, J, “On controlled extensions of functions”, Journal of Mathematical Analysis and Applications, 285:1 (2003), 62  crossref  mathscinet  zmath  isi  elib
    9. A. Yu. Volovikov, “Coincidence points of maps of $\mathbb Z_p^n$-spaces”, Izv. Math., 69:5 (2005), 913–962  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    10. A. Yu. Volovikov, E. V. Shchepin, “Antipodes and embeddings”, Sb. Math., 196:1 (2005), 1–28  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:309
    Full text:104
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019